# SDR 2002FA0000495

- Difficulty date: April 12, 2002
- Submitted: April 18, 2002
- Operation: General aviation
- Aircraft: N8778U
- Make and model: Cessna 150M
- Aircraft serial: 15077986
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bushing
- Part number: SA24122
- Condition: Failed
- Location: Rocker Arms
- Part time: 14 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHT BUSHINGS FAILED WITHIN 15 HOURS OF OPERATION.  THE PROBLEM WAS INDICATED BY BRASS METALIC DUST IN THE OIL FILTER.  THIS LOOKED SIMILAR TO METALIC PAINT FLAKE SUSPENDED IN THE OIL.  THE ROCKER ARMS WERE REMOVED AND BUSHING CLEARANCE WAS MEASURED.  THE WEAR WAS BETWEEN .006 AND .009.  MANUFACTURERS NEW LIMIT IS .0025 AND SERVICE LIMIT IS .004.  PROBABLE CAUSE MAY BE DEFECTIVE MATERIAL.
